George Seelinger
Department of Mathematics | Illinois State University

(with S. El-Zanati, P. Sissokho, L. Spence, and C. Vanden Eynden) On lambda-fold partitions of finite vector spaces and duality, Discrete Mathematics, 311(4) (2011), 307-318.

(with S. El-Zanati, O. Heden, P. Sissokho, L. Spence, and C. Vanden Eynden) Partitions of the 8-dimensional vector space over GF(2), Journal of Combinatorial Designs 18(6) (2010), 462-474.

(with S. El-Zanati, H. Jordon, P. Sissokho, L. Spence, and C. Vanden Eynden) The maximum size of a partial 3-spread in a finite vector space over GF(2), Designs, Codes, and Cryptography, 16(4) (2010), 101-107.

(with S. El-Zanati, P. Sissokho, L. Spence, and C. Vanden Eynden) On partitions of finite vector spaces of low dimension, Discrete Mathematics, 309(4) (2009), 4727-4735.

(with A. Blinco, S. El-Zanati, P. Sissokho, L. Spence, and C. Vanden Eynden) On vector space partitions and uniformly resolvable designs, Designs, Codes, and Cryptography, 15(6) (2008), 69-77.

Embedding weak 2-cocyle crossed products into matrix rings, Comm. Algebra, 29(5) (2001), 1939-1952.

Fibers of orthogonal and symplectic matrix invariants, Comm. Algebra, 28(1) (2000), 237-248.

Brauer-Severi schemes of finitely generated algebras, Israel J. Math., 111 (1999), 321-337.